Article Text

PDF

Azathioprine induced hepatic veno-occlusive disease in rheumatoid arthritis.
  1. D E Lemley,
  2. L M DeLacy,
  3. L B Seeff,
  4. K G Ishak,
  5. D J Nashel
  1. Department of Medicine, Veterans Administration Medical Center, Washington, DC 20422.

    Abstract

    A patient with rheumatoid arthritis developed hepatic veno-occlusive disease following the use of azathioprine. Although azathioprine induced veno-occlusive disease is suspected to occur more frequently in patients with autoimmune dysfunction, it has not previously been reported as a complication of treatment in rheumatoid arthritis. The mechanism responsible for this condition remains unknown.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

    Linked Articles